# SDR IPXA2024100995376

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113U210026A
- Part serial: XAC002
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - ITEMS IDENTIFIED BY BUYER - RIGHT INBD MAIN FLAP - OUTER PANEL - IMPACT DAMAGE, MISSING PLIES. (REPAIR). REMOVE DAMAGE AREA AND SURFACE MOISTURE AND CLEAN I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-04-2R-1 PARAGRAPH 5.A.(1), (2) REV.43. REMOVE THE DAMAGE AND TAPER SAND. RECORD THE DAMAGE AREA (DIAMETER:1", 15.25" FROM OUTBOARD EDGE, 25.75" FROM TRAILING EDGE) I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-04-2R-1 PARAGRAPH 5.A.(3), (4) REV.43. REMOVE FLUIDS, AND OTHER CONTAMINATION HEAT AREA TO 150Â°F TO 170Â°F HOLD FOR 8 HOURS MINIMUM I.A.W. 747-8F SRM 51-70-04-2R-1 PARAGRAPH 5.A.(5). REFER TO SRM 51-20-15-2R-1 REV.43. BOND THE REPAIR PLIES WITH RESIN AND CURE AT 200Â°F FOR 240 MINUTES WITH MAINTAIN MINIMUM VACUUM PRESSURE AT 22 IN/HG I.A.W. 747-8F SRM 51-70-04-2R-1 PARAGRAPH 5.A.(7). THRU PARAGRAPH D REV43.PAPER FINAL REVIEW OK
